# SDR HEEA955801

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252473830
- Condition: Leaks
- Location: Engine
- Part time: 9,574 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKS FROM BY-PASS VALVE RETENTION PLATE. REPLACED WITH SERVICEABLE FUEL CONTROL.
